MAUDE Adverse Event Report: TORNIER INC LATITUDE ELBOW HUMERAL SCREW SIZE MEDIUM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELBOW HUMERAL SCREW SIZE MEDIUM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: primary right elbow replacement by surgeon, on (b)(6) 2023.Patient complained that the surgery "didn't feel quite right" from early post-op.Surgeon revised prosthetic joint on (b)(6) 2023 suspecting infection, though no organism cultured.For most of last 12 months, patient generally happy with prosthetic joint, but complained to surgeon over recent months, that this elbow joint was causing him more discomfort and stiffness.Surgeon decided to revise the prosthetic joint again.All prosthesis removed, and discarded.Specimens taken for pathology.All original bone cement removed.Copious lavage attended.All joint and medullary canal surfaces irrigated with aqueous betadine.Full set of prosthesis cemented in, with antibiotic cement".This record covers the second revision surgery.
 
Event or Problem Description
As reported: primary right elbow replacement by surgeon, on (b)(6) 2023.Patient complained that the surgery "didn't feel quite right" from early post-op.Surgeon revised prosthetic joint on (b)(6) 2023 suspecting infection, though no organism cultured.For most of last 12 months, patient generally happy with prosthetic joint, but complained to surgeon over recent months, that this elbow joint was causing him more discomfort and stiffness.Surgeon decided to revise the prosthetic joint again.All prosthesis removed and discarded.Specimens taken for pathology.All original bone cement removed.Copious lavage attended.All joint and medullary canal surfaces irrigated with aqueous betadine.Full set of prosthesis cemented in, with antibiotic cement".This record covers the second revision surgery.
 
Additional Manufacturer Narrative
Please note correction to lot number.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LATITUDE ELBOW HUMERAL SCREW SIZE MEDIUM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19521891
Report Number0001649390-2024-00266
Device Sequence Number8251824
Product Code JDB
UDI-Device Identifier00846832012466
UDI-Public00846832012466
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY192
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight80 KG